Singularly perturbed integral equations with Cauchy type kernels
Doklady Akademii Nauk, Tome 225 (1975) no. 5, pp. 993-996
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_225_5_a0,
author = {Yu. P. Boglaev and A. V. Zhdanov},
title = {Singularly perturbed integral equations with {Cauchy} type kernels},
journal = {Doklady Akademii Nauk},
pages = {993--996},
year = {1975},
volume = {225},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_225_5_a0/}
}
Yu. P. Boglaev; A. V. Zhdanov. Singularly perturbed integral equations with Cauchy type kernels. Doklady Akademii Nauk, Tome 225 (1975) no. 5, pp. 993-996. http://geodesic.mathdoc.fr/item/DAN_1975_225_5_a0/